# SDR SWAA2021081027651

- Difficulty date: November 1, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 888 S2l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FOUND AT STA888+10; BETWEEN STR 2L AND 2R; WL308.5 AROUND FASTENERS HEAD.MARKED / REMOVED DAMAGE AT BS 888+10' BETWEEN STR 2L AND 2R W/L 308.5. DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-00-01-1A-1. REPAIRED AREA PER ATS ER 20-03531 REV IR AND SWA EA 20-153-02278 REV IR
